Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Open and uniformly open relations

Authors: P. Mah and S. A. Naimpally
Journal: Bull. Amer. Math. Soc. 80 (1974), 1157-1159
MSC (1970): Primary 54C10, 54C60, 46A30; Secondary 54E05, 54E15
MathSciNet review: 0358669
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lawrence G. Brown, Note on the open mapping theorem, Pacific J. Math. 38 (1971), 25–28. MR 0308320
  • 2. Taqdir Husain, Introduction to topological groups, W. B. Saunders Co., Philadelphia, Pa.-London, 1966. MR 0200383
  • 3. John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • 4. Kiiti Morita, On the simple extension of a space with respect to a uniformity. I, Proc. Japan Acad. 27 (1951), 65–72. MR 0048782
  • 5. S. A. Naimpally and B. D. Warrack, Proximity spaces, Cambridge Tracts in Mathematics and Mathematical Physics, No. 59, Cambridge University Press, London-New York, 1970. MR 0278261
  • 6. B. J. Pettis, Some topological questions related to open mapping and closed graph theorems, Studies in topology (Proc. Conf., Univ. North Carolina, Charlotte, N.C., 1974; dedicated to Math. Sect. Polish Acad. Sci.), Academic Press, New York, 1975, pp. 451–456. MR 0358673
  • 7. V. Z. Poljakov, Open mappings of proximity spaces, Dokl. Akad. Nauk SSSR 155 (1964), 1014–1017 (Russian). MR 0172240
  • 8. J. D. Weston, On the comparison of topologies, J. London Math. Soc. 32 (1957), 342–354. MR 0094776

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54C10, 54C60, 46A30, 54E05, 54E15

Retrieve articles in all journals with MSC (1970): 54C10, 54C60, 46A30, 54E05, 54E15

Additional Information